On the formality problem for manifolds with special holonomy Научная публикация
Журнал |
Filomat
ISSN: 0354-5180 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2023, Том: 37, Номер: 25, Страницы: 8709-8718 Страниц : 10 DOI: 10.2298/FIL2325709T | ||||
Авторы |
|
||||
Организации |
|
Информация о финансировании (1)
1 | Российский научный фонд | 19-11-00044 |
Реферат:
In §§1 and 2 we follow our online talk at the 21st Geometrical Seminar (Beograd, Serbia) on June 30, 2022 by giving a survey of the formality problem for manifold with special holonomy and exposing recent results by M. Amann and the author on the formality of Joyce’s examples of G_2-manifolds. In §3 we expose the approach to establishing the formality by using the intersection Massey products.
Библиографическая ссылка:
Taimanov I.A.
On the formality problem for manifolds with special holonomy
Filomat. 2023. V.37. N25. P.8709-8718. DOI: 10.2298/FIL2325709T WOS Scopus РИНЦ OpenAlex
On the formality problem for manifolds with special holonomy
Filomat. 2023. V.37. N25. P.8709-8718. DOI: 10.2298/FIL2325709T WOS Scopus РИНЦ OpenAlex
Даты:
Поступила в редакцию: | 28 февр. 2023 г. |
Принята к публикации: | 26 апр. 2023 г. |
Опубликована в печати: | 12 июл. 2023 г. |
Опубликована online: | 12 июл. 2023 г. |
Идентификаторы БД:
Web of science: | WOS:001027127000001 |
Scopus: | 2-s2.0-85164909878 |
РИНЦ: | 67692506 |
OpenAlex: | W4385682218 |
Цитирование в БД:
Пока нет цитирований